# SDR COMA9960360

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Engine: Ge CF343A1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Rt Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE ROLLED BACK AND THEN SURGED 10 PERCENT.  SECURED LOOSE WIRING HARNESS AT FUEL CONTROL UNIT.
